# SDR 2005FA0000044

- Difficulty date: March 7, 2004
- Submitted: January 26, 2005
- Operation: General aviation
- Aircraft: N850LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC850B
- Engine: Garrtt TPE33112UA
- System (JASC): 6120 · Propeller Controlling System
- Part: Block
- Part number: 8690671
- Condition: Leaking
- Location: Beta Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TURNING BLEEDS ON DURING CLIMB, CREW IMMEDIATELY NOTICED AN ODOR AND THEN SAW SMOKE.  BLEEDS WERE TURNED OFF, CHECKLIST ITEMS COMPLETED.  CHECKED FOR ANNUNCIATOR LIGHTS, PRESSURE INDICATIONS, AND FIRE LIGHT INDICATIONS, ALL WERE NORMAL.  CREW RETURNED TO STATION AND LANDED WITH NO FURTHER INCIDENT.  INITALLY SUSPECTED ACM FAILURE, BUT FOUND OIL LEAKING IN THE LT ENGINE SPINNER/ COWL AREA.  TIGHTEN FITTING, SAFETIED AND PERFORMED GROUND RUN LEAK CHECK, OPS CHECK GOOD.  PERFORMED OPERATIONAL CHECK FLIGHT, OPS CHECK GOOD. (K)
